# SDR AC2A2021101513901

- Difficulty date: October 15, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N139FW
- Make and model: Agusta AB139
- Aircraft serial: 31022
- Aircraft time: 8,073 hours, 16,046 cycles
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Seal
- Part number: 3G6320L00151
- Part serial: NA
- Condition: Leaking
- Part time: 300 hours, 381 cycles
- Component: Main Gearbox, Agusta
- Component part number: 3G6320A00134
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN GEARBOX OIL COOLER FAN DRIVE SEAL LEAKING
